# SDR CA041101004

- Difficulty date: October 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Aircraft time: 3,739 hours
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 10360BIE
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAD AN OIL LEAK AT THE LT FRONT OF THE CRANKCASE.  IT WAS CLEANED.  A CLOSE CHECK FOUND TWO CRACKS LEAVING OIL.  THE ENGINE WAS REMOVED AND SENT OUT FOR REPAIRS.
